2019
Том 71
№ 7

All Issues

Article (Ukrainian)

Conditions for holomorphicity of Lipshitzian mappings of Hilbert spaces

Bondar A. V., Romanenko V. Yu.

Ukr. Mat. Zh. - 1990νmber=12. - 42, № 12. - pp. 1587–1592

Article (Ukrainian)

Uniformly monotonic explicit approximate methods for first-order differential operator equations in Hilbert space

Glins'kii Ya. M.

Ukr. Mat. Zh. - 1990νmber=12. - 42, № 12. - pp. 1593–1598

Article (Ukrainian)

Discontinuous solutions in the classical theory of bending of plates

Kopets A. S.

Ukr. Mat. Zh. - 1990νmber=12. - 42, № 12. - pp. 1598–1605

Article (Ukrainian)

Joint norm of operators and an investigation of nonlinear problems

Krasnosel'skii A. M.

Ukr. Mat. Zh. - 1990νmber=12. - 42, № 12. - pp. 1605–1616

Article (Ukrainian)

Interlineation of functions of two variables on M (M>-2) lines preserving the class ?r(R2)

Litvin O. N.

Ukr. Mat. Zh. - 1990νmber=12. - 42, № 12. - pp. 1616–1625

Article (Ukrainian)

Variational-iterative method for integral equations

Luchka A. Y.

Ukr. Mat. Zh. - 1990νmber=12. - 42, № 12. - pp. 1626–1635

Article (Ukrainian)

Boundary-value problems for systems of differential equations with operator coefficients

Malovichko V. A.

Ukr. Mat. Zh. - 1990νmber=12. - 42, № 12. - pp. 1635–1641

Article (Ukrainian)

Extremal problems for discrete and differential inclusions of hyperbolic type with distributed parameters

Makhmudov E. N.

Ukr. Mat. Zh. - 1990νmber=12. - 42, № 12. - pp. 1641–1649

Article (Ukrainian)

Inverse problem of acoustic scattering for centrally symmetric finite objects in two-dimensional space

Mil'man A. L.

Ukr. Mat. Zh. - 1990νmber=12. - 42, № 12. - pp. 1649–1657

Article (Ukrainian)

A two-point problem for systems of hyperbolic equations

Mitropolskiy Yu. A., Urmancheva L. B.

Ukr. Mat. Zh. - 1990νmber=12. - 42, № 12. - pp. 1657–1663

Article (Ukrainian)

An initial-boundary value problem on the convection of a viscous weakly compressible fluid with axial symmetry. I. Unique solvability in the large

Moseenkov V. B.

Ukr. Mat. Zh. - 1990νmber=12. - 42, № 12. - pp. 1664–1672

Article (Ukrainian)

Riemann boundary problem with infinite index of logarithmic order on a spiral-form contour. II

Plaksa S. A.

Ukr. Mat. Zh. - 1990νmber=12. - 42, № 12. - pp. 1672–1681

Article (Ukrainian)

A central limit theorem for Hermitian polynomials of independent Gaussian variables

Skorokhod A. V., Stepakhno V. I.

Ukr. Mat. Zh. - 1990νmber=12. - 42, № 12. - pp. 1681–1686

Article (Ukrainian)

Supply of harmonic functions of an infinite number of variables. II

Feller M. N.

Ukr. Mat. Zh. - 1990νmber=12. - 42, № 12. - pp. 1687–1693

Article (Ukrainian)

Maximal subalgebras of rank n?1 of the algebra AP(1, n) and the reduction of nonlinear wave equations. II

Barannik A. F., Fushchich V. I.

Ukr. Mat. Zh. - 1990νmber=12. - 42, № 12. - pp. 1693–1700

Article (Ukrainian)

Asymptotic behavior of terminating markov processes, near to ergodic

Alimov D., Shurenkov V. M.

Ukr. Mat. Zh. - 1990νmber=12. - 42, № 12. - pp. 1701–1703

Article (Ukrainian)

Dirichlet problem for the equation of a given Lorentz-Gaussian curvature

Delanoe Ph.

Ukr. Mat. Zh. - 1990νmber=12. - 42, № 12. - pp. 1704–1710

Article (Ukrainian)

Singular points of the Hadamard composition

Korobeinik Yu. F., Mavrodi N. N.

Ukr. Mat. Zh. - 1990νmber=12. - 42, № 12. - pp. 1711–1713

Article (Ukrainian)

Existence of Lyapunov functions of variable sign for linear extensions of dynamical systems on a torus

Kulik V. L.

Ukr. Mat. Zh. - 1990νmber=12. - 42, № 12. - pp. 1713–1717

Index (Russian)

Index of volume 42 of „Ukrainian Mathematical Journal”

Editorial Board

Ukr. Mat. Zh. - 1990νmber=12. - 42, № 12. - pp. 1718-1729